... and I now haven't slept in 48 hours. Notice the time of the post 4:15 a.m. ET. I called the doctor and he said to try taking it in the mornings instead of at night. Has anyone else had this side effect? Thanks
Insomnia has been reported as a side-effect of Geodon although not often.
See https://www.drugs.com/sfx/geodon-side-effects.html for a full list of Geodon side-effects.
See this link for comments from users of Geodon:
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 2 answers
Posted 30 May 2011 • 2 answers
Posted 23 Aug 2011 • 1 answer
Posted 16 Aug 2015 • 2 answers
82 year psychosphrenic patient with dementia started fainting while taking mg Lamitcal, 80mg Geodon?
Posted 10 Sep 2017 • 2 answers